Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 965376, 7 pages
Research Article

The Asymptotic Solutions for a Class of Nonlinear Singular Perturbed Differential Systems with Time delays

Science College, Linyi University, Linyi, Shandong 276005, China

Received 22 December 2013; Accepted 17 March 2014; Published 16 April 2014

Academic Editors: M. Han and Y. Xia

Copyright © 2014 Han Xu and Yinlai Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Lei Zhou, Shuijing Liu, and Xiaoqing Xiao, “H∞ filtering for Lipschitz nonlinear singularly perturbed descriptor systems,” The 27th Chinese Control and Decision Conference (2015 CCDC), pp. 2363–2368, . View at Publisher · View at Google Scholar
  • Lakshmi Sirisha, and Reddy, “Exponentially Fitted Initial Value Technique for Singularly Perturbed Differential-Difference Equations,” Procedia Engineering, vol. 127, pp. 424–431, 2015. View at Publisher · View at Google Scholar
  • Han Xu, and Yinlai Jin, “The Contrast Structures for a Class of Singularly Perturbed Systems with Heteroclinic Orbits,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–8, 2016. View at Publisher · View at Google Scholar